Jump to content
Important Survey - Please Participate ×

Ativan withdrawal


[20...]

Recommended Posts

I am currently trying to get off Ativan. My symptoms are numbness in arms, sometimes shakey hands, mental cloudiness, increased anxiety.

Taking for 3 years.

0.5 mg daily now.

Started taper.

What could help with symptoms.

Link to comment
Share on other sites

Hi 20072 ,

 

Welcome to BenzoBuddies! 

 

Be at peace, you found a good place here to share and get support and advice.

 

A great place to start is The Ashton Manual for an overview of Benzo withdrawal The Ashton Manual

 

Since you say you are already tapering, perhaps you need support, trying posting here  Withdrawal Support (during your taper)

 

If you want help to plan or improve your taper, then check out this Planning Your Withdrawal (Taper Plans)

 

It's helpful for other members if you put information in your signature (stuff like your benzo, dose, how long on it, and tapering status).  When you are ready to create a signature, on the forum page, click Profile, and then on the left side of the page (just below Modify Profile), click on Forum Profile.

 

Let us know if we can help you.

Link to comment
Share on other sites

Also, you asked what would help with symptoms.

 

You will get many answers depending on what symptoms you have (insomnia, anxiety, chest pains, etc).

 

In general, time is what is required but while you wait, it is helpful to distract your mind.

 

So when you posts on those forums I recommended, be sure to list your current symptoms.

Link to comment
Share on other sites

×
×
  • Create New...